How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Intensivist
Category: Eye
Satisfied Customers: 3207
Experience:  MBBS, MD, MCCM.Currently working in Critical Care Medicine with 10 year experience in Medicine
22950887
Type Your Eye Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

I started a new medication Diclomine and all week have felt

Customer Question

I started a new medication Diclomine and all week have felt dizzy weak and have been seeing rainbows and rinnging ears. Decided today it is side effects and must stop the Med. If it is causing swelling in the cornea is this searouse and need to seek treatment? Or is stipping the med enough?
JA: How long have you been dealing with the ear issue? Have you had any colds or flus recently?
Customer: Ears started rining yesterday and rainbows started 3 days ago.
JA: Is there anything else important you think the Opthamologist should know?
Customer: Dry eys and eyelid muscles feel weak. Blurry vision.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Opthamologist about your situation and then connect you two.
Submitted: 6 months ago.
Category: Eye
Expert:  Dr. Muneeb Ali replied 6 months ago.

Hi,

Im sorry to hear about your side effects. The side effects which you have listed are all consistent with using dicyclomine, this can commonly cause visual side effects inlcuding blurring of of vision, color changes, conjunctivitis, redness of the eyes. It can also cause the ringing in the ears which you have mentioned as well as the dizziness. Now it is good that you stopped the medication as stopping the medication does usually resolve the problem in most cases.

Now while it is true that it can be due to the drug itself, but the colors which you are seeing alongwith eye lid muscles feeling weak can be due to another condition such as an infection of the eyes. If this is the case then you would need to see a doctor to rule out other problems and secondly you would also have to see him to change your dicyclomine to another drug as well.

So in short, while all of these side effects are consistent with dicyclomine, it is important to rule out other conditions and for that you DO need to see your doctor and i would suggest that you do so. But in case of side effects, they usually do resolve once the drugs are stopped.

Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

http://www.justanswer.com/medical/expert-dr-muneeb-ali/